Alert archive / Mississippi / Special Weather Statements in 2017
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Feb 7, 2017, 9:21 AM CST for Jones County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2017, 9:21 AM CST (15:21 UTC)
- Expired
- Feb 7, 2017, 9:45 AM CST
- In force
- 24 min
- Issued by
- NWS Jackson, MS
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 114 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
959 WWUS84 KJAN 071521 SPSJAN Special Weather Statement National Weather Service Jackson MS 921 AM CST TUE FEB 7 2017 MSZ066-071545- Jones MS- 921 AM CST TUE FEB 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN JONES COUNTY UNTIL 945 AM CST... At 921 AM CST, Meteorologists were tracking strong thunderstorms along a line extending from near Mill Creek to near Eastabuchie. Movement was east at 30 mph. Winds in excess of 40 mph will be possible with these storms. Strong thunderstorms will be near... Tuckers Crossing around 925 AM CST. Mill Creek around 930 AM CST. Ovett around 940 AM CST. Other locations impacted by these storms include Rhodes and Pineview. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 200 PM CST for southeastern Mississippi. LAT...LON 3176 8906 3177 8894 3143 8894 3144 8927 TIME...MOT...LOC 1521Z 257DEG 28KT 3170 8905 3146 8922 $$ NF
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Feb 7, 9:14 AM CST, 7 minutes earlier.
Area forecast discussion, Feb 7, 9:14 AM CST, 7 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 914 AM CST Tue Feb 7 2017 ...SEVERE WEATHER EXPECTED TODAY... .UPDATE... Updated for morning discussion. && .DISCUSSION... Tornado Watch 26 has been issued for roughly the I-20 corridor southward in MS and portions of central LA through 20Z. Morning water vapor imagery reveals a shortwave swinging into the Lower MS Valley promoting increasing upper divergence. This has helped spark off a NNE/SSW oriented band of convection shifting eastward across central and southern portions of the CWA this morning. Through much of the morning, this convection has remained below severe thresholds and has been increasingly elevated with northward extent. However, convection is becoming increasingly vigorous over southern portions of the area. The surface front remains well back to the west across the Red River Valley, so scattered convection is expected to continue to develop and move northeastward across especially the southeast half through the remainder of the morning and early afternoon as the shortwave pushes across the region. The shortwave is expected to push past the area this afternoon, so we're thinking the severe threat will come to a pretty quick conclusion by around mid afternoon. In terms of hazards, all modes of severe weather remain possible. Our 12Z sounding sampled a quite impressive 7.8 C/km mid level lapse rate, so large hail might be the stand out threat of the day. The better surface based instability is expected to hang over the south and western portions of the area around the pool of mid 60s+ dewpoints. With a ~40 kt low level jet axis sliding across the area through the day, there will be damaging wind gust potential with convection that can become surface based. In addition, effective SRH in the 300-400 m2/s2 range indicates the potential for tornadoes, particularly along and south of the I-20 corridor, where storms are more likely to be surface based. The severe threat over the Delta may remain more limited due to a lack of convective development, and things may be more limited over the north central/northeast part of the area due to lesser low level instability, though more impressive mid level lapse rates would still portend a hail thread. We will continue to make incremental forecast updates to adjust to current trends, but no significant changes are planned at this time. /DL/ Relevant portions of the prior discussion below: Through tonight... Storms look to clear out by late afternoon/early evening as the upper level trough swings over the region. Clearing skies should even occur from west to east by late day. There might be some lingering very light rain in the eastern part of the state into the early evening but the remainder of tonight should be dry. The actual cold front won't make it into the region until later in the week, which means that cooler weather won't move in right away. Overnight lows tonight will only be in the lower 60s with some mid to upper 50s possible in the Highway 82 corridor. Dewpoints will still remain in the 50s and 60s so "muggy" conditions will continue, likely leading to some fog potential for tonight. Dense fog is likely going to be a concern, especially in locations that saw a good bit of rain today. /28/ Wednesday through Monday On Wednesday into Wednesday night there will be low end chances of rain over the east half for the period. The showers will exit the region by early Thursday. The cold front will finally move through the region on late Wednesday night into Thursday. Pwats will be less than 0.50 inch for any rain to develop ahead of the front for Thursday. In the wake of the front we will have a brief cool down before southerly return flow brings the forecast area back into a warming trend as we move into the weekend. Daily highs will push back into the mild 70s over the weekend. Upper ridging will build back over the region over the weekend in response to a closed upper low over the southwest Conus. This will bring back more chances of rain for the weekend as pwats to back to around one inch. Rain chances will continue into Monday as another cold front passes through the forecast area. Drier conditions will come back for Monday night. Looking ahead the models and their ensembles show the closed low over the southwest Conus will phase in with northern stream upper trough pushing into the Lower Mississippi Valley at the middle of next week as our next storm system./17/ && .AVIATION... 12Z TAF discussion: MVFR ceilings are occurring this morning with a couple of sites still at VFR. Showers and a few thunderstorms are beginning to develop this morning across the area. These will only increase in coverage and intensity through the day. The strongest storms look to occur from generally I-55 and east, which would impact KGWO/KGTR/KJAN/KHKS/KMEI/KHBG through about 23z. Some of these storms will be severe with gusty winds and hail being the main concern. MVFR ceilings at best will occur during the day. Some VFR ceilings may return late this afternoon before more low clouds and potential for fog(including dense fog) occurs late tonight. /28/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 77 62 77 47 / 93 11 13 15 Meridian 75 61 75 48 / 100 21 21 20 Vicksburg 78 60 77 47 / 56 11 10 9 Hattiesburg 76 63 77 55 / 97 14 18 18 Natchez 78 62 77 51 / 62 10 10 8 Greenville 75 55 73 41 / 41 11 13 8 Greenwood 75 56 73 41 / 90 13 19 13 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/28/17
Hazardous weather outlook, Feb 7, 6:13 AM CST, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 613 AM CST Tue Feb 7 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-041-047-060- 081215- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Washington-Issaquena-Sharkey-Warren-Adams- 613 AM CST Tue Feb 7 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight TORNADOES THREAT...Limited TIMING...Today SEVERE THUNDERSTORMS THREAT...Limited TIMING...Today Severe thunderstorms will be possible this morning into early afternoon. Damaging winds up to 60mph and quarter sized hail will be possible will be the primary concern but a tornado will also be possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ019-025>033-035>039-042>046-048>059-061>066-072>074-081215- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Yazoo- Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton- Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 613 AM CST Tue Feb 7 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight TORNADOES THREAT...Limited TIMING...Today SEVERE THUNDERSTORMS THREAT...Elevated TIMING...Today Severe thunderstorms are expected today, especially this morning and afternoon. Hail up to golfball size, or potentially larger, along with damaging winds will be the primary threat. Tornadoes also will be possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 28 && ...HAZARD LEGEND... *TORNADOES* Extreme...Confident in strong tornadoes with ratings EF2 or greater. Significant...Strong tornadoes possible with ratings EF2 or greater. Elevated...Confident in tornadoes. Limited...Tornadoes possible. *SEVERE THUNDERSTORMS* Extreme...Confident in severe thunderstorms with wind gusts of 75 mph or greater and/or 2 inch diameter or larger hail. Significant...Severe thunderstorms possible with wind gusts of 75 mph or greater and/or 2 inch diameter or larger hail. Elevated...Confident in severe thunderstorms with winds gusts of 60 mph or greater and/or 1 inch diameter or larger hail. Limited...Severe thunderstorms possible with wind gusts of 60 mph or greater and/or 1 inch diameter or larger hail. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Feb 7, 6:52 AM CST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
652 AM CST TUE FEB 7 2017
MSZ055-063-064-071330-
Simpson MS-Lawrence MS-Jefferson Davis MS-
652 AM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAWRENCE...EASTERN
SIMPSON AND NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 730 AM CST...
At 652 AM CST, Meteorologists were tracking a strong thunderstorm
over Shivers, or 8 miles south of Pinola, moving northeast at 45 mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Magee and Sanatorium around 715 AM CST.
Martinville around 720 AM CST.
Other locations impacted by this storm include New Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3177 9007 3181 9006 3204 8975 3189 8968
3180 8966 3178 8969 3177 8975 3175 8976
3167 9002
TIME...MOT...LOC 1252Z 235DEG 41KT 3176 8999
17Special weather statement, Feb 7, 7:21 AM CST, 2 hours before
Special Weather Statement
National Weather Service Jackson MS
721 AM CST TUE FEB 7 2017
MSZ044-045-050-051-071345-
Leake MS-Newton MS-Neshoba MS-Scott MS-
721 AM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NESHOBA...
NORTHWESTERN NEWTON...SOUTHEASTERN LEAKE AND NORTHEASTERN SCOTT
COUNTIES UNTIL 745 AM CST...
At 720 AM CST, Meteorologists were tracking a strong thunderstorm
near Tuscola, or 7 miles northeast of Harperville, moving northeast
at 55 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Prospect around 725 AM CST.
Dowdville and Madden around 730 AM CST.
Neshoba and Dixon around 735 AM CST.
Philadelphia and Pearl River around 740 AM CST.
Bethsaida around 745 AM CST.
Other locations impacted by this storm include Standing Pine, Tucker,
Walnut Grove and Sebastopol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3254 8925 3252 8932 3246 8946 3261 8957
3292 8920 3267 8897
TIME...MOT...LOC 1320Z 237DEG 48KT 3259 8942
DCSpecial weather statement, Feb 7, 7:58 AM CST, 1 hour 23 minutes before
Special Weather Statement National Weather Service Jackson MS 758 AM CST TUE FEB 7 2017 MSZ056-057-065-066-071430- Jasper MS-Smith MS-Covington MS-Jones MS- 758 AM CST TUE FEB 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COVINGTON... NORTHWESTERN JONES...SOUTHWESTERN JASPER AND SOUTHEASTERN SMITH COUNTIES UNTIL 830 AM CST... At 758 AM CST, Meteorologists were tracking a strong thunderstorm near Collins, moving northeast at 55 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Taylorsville and Hebron around 815 AM CST. Stringer around 825 AM CST. Other locations impacted by this storm include Soso. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 200 PM CST for southeastern, central and east central Mississippi. LAT...LON 3156 8964 3167 8973 3199 8932 3167 8907 TIME...MOT...LOC 1358Z 237DEG 50KT 3165 8962 NF
Special weather statement, Feb 7, 8:15 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
815 AM CST TUE FEB 7 2017
MSZ064-072-073-071445-
Marion MS-Lamar MS-Jefferson Davis MS-
815 AM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAMAR...NORTHERN
MARION AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES UNTIL 845 AM CST...
At 815 AM CST, Meteorologists were tracking a strong thunderstorm
over Morgantown, or near Columbia, moving northeast at 55 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Goss and Society Hill around 820 AM CST.
Bunker Hill around 825 AM CST.
Improve around 830 AM CST.
Melba around 835 AM CST.
Sumrall around 840 AM CST.
Other locations impacted by this storm include Bassfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 200 PM CST for south central
and southeastern Mississippi.
LAT...LON 3131 9004 3133 9004 3159 8971 3156 8965
3149 8958 3144 8959 3143 8954 3134 8945
3118 8998
TIME...MOT...LOC 1415Z 236DEG 46KT 3130 8994
NFSpecial weather statement, Feb 7, 8:59 AM CST, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
859 AM CST TUE FEB 7 2017
MSZ072-073-071530-
Marion MS-Lamar MS-
859 AM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAMAR AND
SOUTHEASTERN MARION COUNTIES UNTIL 930 AM CST...
At 858 AM CST, Meteorologists were tracking a strong thunderstorm
over Sandy Hook, moving northeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Pinebur around 910 AM CST.
Baxterville around 915 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 200 PM CST for south central
and southeastern Mississippi.
LAT...LON 3107 8984 3108 8988 3126 8963 3109 8949
3100 8968 3100 8983
TIME...MOT...LOC 1458Z 234DEG 28KT 3107 8977
DCSpecial weather statement, Feb 7, 9:21 AM CST, 0 minutes before
Special Weather Statement National Weather Service Jackson MS 921 AM CST TUE FEB 7 2017 MSZ066-071545- Jones MS- 921 AM CST TUE FEB 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN JONES COUNTY UNTIL 945 AM CST... At 921 AM CST, Meteorologists were tracking strong thunderstorms along a line extending from near Mill Creek to near Eastabuchie. Movement was east at 30 mph. Winds in excess of 40 mph will be possible with these storms. Strong thunderstorms will be near... Tuckers Crossing around 925 AM CST. Mill Creek around 930 AM CST. Ovett around 940 AM CST. Other locations impacted by these storms include Rhodes and Pineview. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 200 PM CST for southeastern Mississippi. LAT...LON 3176 8906 3177 8894 3143 8894 3144 8927 TIME...MOT...LOC 1521Z 257DEG 28KT 3170 8905 3146 8922 NF
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 5:52 AM CST | Special Weather Statement | JAN | Copiah | 23 min |
| Feb 7, 6:52 AM CST | Special Weather Statement | JAN | Simpson | 38 min |
| Feb 7, 7:21 AM CST | Special Weather Statement | JAN | Neshoba | 24 min |
| Feb 7, 7:58 AM CST | Special Weather Statement | JAN | Covington | 32 min |
| Feb 7, 8:15 AM CST | Special Weather Statement | JAN | Marion | 30 min |
| Feb 7, 8:22 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 29 min |
| Feb 7, 8:59 AM CST | Special Weather Statement | JAN | Marion | 31 min |
| Feb 7, 9:22 AM CST | River Flood Warning | JAN | Attala, Holmes | 5 days |
| Feb 7, 10:24 AM CST | Special Weather Statement | JAN | Marion | 51 min |
| Feb 7, 10:36 AM CST | Tornado Warning | JAN | Lamar, Marion | 54 min |
| Feb 7, 11:15 AM CST | Tornado Warning | JAN | Forrest, Lamar | 23 min |
| Feb 7, 11:24 AM CST | Special Weather Statement | JAN | Hinds | 36 min |
| Feb 7, 11:41 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 64 min |
| Feb 7, 11:59 AM CST | Special Weather Statement | JAN | Leake | 31 min |
| Feb 7, 12:08 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 52 min |
| Feb 7, 12:14 PM CST | Special Weather Statement | JAN | Hinds | 31 min |
| Feb 7, 12:18 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 41 min |
| Feb 7, 12:39 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott | 66 min |
| Feb 7, 12:41 PM CST | Special Weather Statement | JAN | Choctaw | 19 min |
| Feb 7, 1:03 PM CST | Special Weather Statement | JAN | Leake | 27 min |
| Feb 7, 1:19 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 41 min |
| Feb 7, 1:43 PM CST | Severe Thunderstorm Warning | JAN | Newton, Scott | 19 min |
| Feb 7, 1:43 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 19 min |
| Feb 7, 1:51 PM CST | Special Weather Statement | JAN | Kemper | 39 min |
| Feb 7, 1:53 PM CST | Special Weather Statement | JAN | Clarke | 22 min |
| Feb 7, 2:22 PM CST | Special Weather Statement | JAN | Montgomery | 38 min |
| Feb 7, 2:31 PM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 44 min |
| Feb 7, 2:35 PM CST | Special Weather Statement | JAN | Neshoba | 25 min |
| Feb 7, 3:00 PM CST | Special Weather Statement | JAN | Attala | 30 min |
| Feb 7, 3:07 PM CST | Special Weather Statement | JAN | Neshoba | 38 min |
| Feb 7, 3:19 PM CST | Special Weather Statement | JAN | Winston | 41 min |
| Feb 7, 3:25 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake | 50 min |
| Feb 7, 3:30 PM CST | Severe Thunderstorm Warning | JAN | Scott | 45 min |
| Feb 7, 3:54 PM CST | Tornado Warning | JAN | Scott | 54 min |
| Feb 7, 4:09 PM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 66 min |
| Feb 7, 4:27 PM CST | Tornado Warning | JAN | Jasper, Newton | 63 min |
| Feb 7, 4:57 PM CST | Special Weather Statement | JAN | Montgomery | 63 min |
| Feb 7, 5:00 PM CST | Special Weather Statement | JAN | Lauderdale | 30 min |
| Feb 7, 5:18 PM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 57 min |
| Feb 7, 5:23 PM CST | Tornado Warning | JAN | Clarke, Jasper | 67 min |
| Feb 7, 5:25 PM CST | Special Weather Statement | JAN | Scott | 50 min |
Nearby
Special Weather Statements in Mississippi, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.